Maxigesic Pain Relief Tablets 20s

SKU: 11279835

In-store pricing may vary by store. Developed in New Zealand, Maxigesic is a unique, patented combination of paracetamol and ibuprofen that provides better, faster pain relief than paracetamol or ibuprofen alone*.

Read More
$10.00 $13.99
4 x $2.50 with
Secure and trusted checkout with
payment badge payment badge payment badge payment badge payment badge payment badge
Sorry, this item is not available for purchase
Available For Click & Collect
Available For Delivery

Delivery Only Or Purchase In-Store
Not Available For Click & Collect

Available for Click & Collect Only
Not Available For Delivery

Available for Purchase In-Store Only

Delivery_Stamp_1_914e494f-771b-4a8a-842c-098bcef91fe7 Delivery_Stamp_1_914e494f-771b-4a8a-842c-098bcef91fe7

You will earn 10 Living Rewards points per item with this purchase Login or Sign Up

  • Pain shouldn’t stop you enjoying life, so put Maxigesic to the test for better, faster pain relief than paracetamol or ibuprofen alone*. Maxigesic combines the power of paracetamol and ibuprofen in a unique double-action formulation for fast effective relief of pain and fever. At maximum dosage, Maxigesic provides 78% more effective pain relief than paracetamol alone, 36% more effective relief than ibuprofen alone, and faster onset of meaningful pain relief than paracetamol or ibuprofen alone.* Maxigesic is the ONLY combination pain relief that provides the maximum recommended daily OTC dose of 4000mg paracetamol and 1200mg ibuprofen if required* *2 tablets of Maxigesic taken every 4–6 hours over a 24 hour period (8 tablets maximum).

    Developed in New Zealand, Maxigesic is a unique, patented combination of paracetamol and ibuprofen that provides better, faster pain relief than paracetamol or ibuprofen alone*.

    Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.
    *2 tablets of Maxigesic 4 times per day provides more effective pain relief than a full daily dose of paracetamol or ibuprofen given in 4 divided doses. Claim based on trials of postoperative pain relief after removal of 1– 4 wisdom teeth. Daniels et al (2018). Research sponsored by AFT Pharmaceuticals.

  • Period Pain | Back & Neck Pain | Body Ache| Dental Procedures| Fever| Headaches (Migraine, Tension)| Joint Pain| Sinus Pain| Sore Throat| Back Ache| Toothache| Arthritis

  • 78% more effective pain relief than paracetamol alone | 36% more effective relief than ibuprofen alone | The ONLY combination pain relief that provides the MAXIMUM recommended daily OTC dose of 4000mg paracetamol and 1200mg ibuprofen if required | Easy to Swallow tablet | Patented Combination of 150mg Ibuprofen / 500mg Paracetamol for effective pain reliefAdults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Do not use for more than 72 hours except on the advice of your doctor.

  • Each tablet contains the active ingredients Ibuprofen 150mg and Paracetamol 500mg.
    Also contains maize starch.

  • This product has a purchase limit of 2. If the limit is 0, there is no restriction on the quantity you can purchase.

07000_-_Flu_Service_Page_-_Life_hero_banner_mobile_750x954_book_now_3ba0694a-bfe3-490a-b9e0-c3792dc6adea
Flu Vaccination
Stay protected against influenza this year. Choose from four different vaccine options from a pharmacy near you.
DM2_WebBanners_670x800_7dde2993-e005-4164-89ae-e8c9fd57a4c6
A Moment For Mum
Don't miss out on 30% off No7, Revlon + MORE!
06959_-_Web_Homepage_hero_banner_mobile_750x954_9cb4fdfb-f8a0-4aec-b731-ba397ed1aa39
Going on vacation?
Purchase your travel essentials via delivery or click & collect.
Homepage_4x1_670x800_Life
Free Delivery
Score Free Delivery on Boots, No7, Revlon and La Roche Posay. Online Only. Ts and Cs apply.